# SDR 95FDEA01224

- Difficulty date: August 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N263FE
- Make and model: Boeing 727233
- Aircraft serial: 21625
- System (JASC): 7110 · Engine Cowling System
- Part: Cowl
- Part number: 2024T3071
- Condition: Dented
- Location: Nr 1 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG NOSE COWL DENTED AT 6 O'CLOCK POSITION.  DENT OUT OF LIMITS, REMOVED DAMAGED AREA, FABRICATED REPAIR PARTS AND INSTALLED PER FEDEX SRM 54-10-3.
